A note on L 2 maximal inequalities

Jim Pitman

Séminaire de probabilités de Strasbourg (1981)

  • Volume: 15, page 251-258

How to cite


Pitman, Jim. "A note on $L_2$ maximal inequalities." Séminaire de probabilités de Strasbourg 15 (1981): 251-258. <http://eudml.org/doc/113326>.

author = {Pitman, Jim},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {maximal inequalities; stochastic integration},
language = {eng},
pages = {251-258},
publisher = {Springer - Lecture Notes in Mathematics},
title = {A note on $L_2$ maximal inequalities},
url = {http://eudml.org/doc/113326},
volume = {15},
year = {1981},

AU - Pitman, Jim
TI - A note on $L_2$ maximal inequalities
JO - Séminaire de probabilités de Strasbourg
PY - 1981
PB - Springer - Lecture Notes in Mathematics
VL - 15
SP - 251
EP - 258
LA - eng
KW - maximal inequalities; stochastic integration
UR - http://eudml.org/doc/113326
ER -


  1. [1] Azéma, J. and Yor, M. (1978). Temps Locaux. Soc. Math. de France, Astérisque52-53. Zbl0385.60063MR509476
  2. [2] Azéma, J. and Yor, M.Une solution simple au problème de Skorokhod. Séminaire de Probabilités XIII. Lect. Notes in Maths721. Springer-Verlag (1978) Zbl0414.60055MR544782
  3. [3] Doob, J.L., Stochastic Processes, Wiley, New York, 1953. Zbl0053.26802MR58896
  4. [4] Dubins, L.E., and Gilat, D. (1978). On the distribution of maxima of martingales. Proc. Amer. Math. Soc.68, 337-338. Zbl0351.60049MR494473
  5. [5] Esary, J., Proschan, F., and Walkup, D. (1967). Association of random variables with applications. Ann. Math. Stat.38, 1466-1474. Zbl0183.21502MR217826
  6. [6] Fortuin, C., Kastelyn, P., and Ginibre, J. (1971). Correlation inequalities on some partially ordered sets. Proc. Camb. Phil. Soc.59, 13-20. MR292065
  7. [7] Meyer, P.A., Un cours sur les intégrales stochastiques. Séminaire de Probabilités X. Lecture Notes Math511, Springer-Verlag, Berlin, 1976. Zbl0374.60070MR501332
  8. [8] Monroe, I. (1972). On embedding right continuous martingales in Brownian motion. Ann. Math. Statist.43, 1293-1311. Zbl0267.60050MR343354
  9. [9] Newman, C.M. and Wright, A.L. (1980). An invariance principle for certain dependent sequences. Preprint. Zbl0465.60009MR624694
  10. [10] Dellacherie, C. (1979). Inégalités de convexité pour les processus croissants et les sous-martingales. Sém. de Probabilités XIII. Lect. Notes in Math721, Springer-Verlag. Zbl0416.60049MR544807

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.